Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 5, 2015, 11:41 PM CDT for 5 counties in Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2015, 11:41 PM CDT (04:41 UTC)
- Expired
- May 6, 2015, 2:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caddo County, OK, Canadian County, OK, Comanche County, OK, Grady County, OK, Kiowa County, OK
The radar
The Norman radar (KTLX), 100 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 12:47 AM CDT | FLASH FLOOD | Cyril, OK | NUMEROUS HOMES FLOODED. 4.8 INCHES OF RAINFALL RECORDED IN THE PAST 24 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 66 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
595
WGUS54 KOUN 060441
FFWOUN
OKC015-017-031-051-075-060745-
/O.NEW.KOUN.FF.W.0005.150506T0441Z-150506T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT TUE MAY 5 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
CANADIAN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 245 AM CDT
* AT 1140 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN. 1 TO 4 INCHES OF RAIN HAVE FALLEN OVER THE PAST 24
HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WESTERN OKLAHOMA CITY...LAWTON...EL RENO...CHICKASHA...ANADARKO...
YUKON...MUSTANG...TUTTLE...PIEDMONT...HINTON...CACHE...ELGIN...
CARNEGIE...UNION CITY...MINCO...APACHE...FLETCHER...CYRIL...
STERLING AND BINGER.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA BEFORE RAIN ENDS BY 3 AM.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CRATER CREEK...
BOGGY CREEK...BEEF CREEK...SCOUT CREEK...PECAN CREEK...KEECHI
CREEK...TONY HOLLOW CREEK...HOG CREEK...DEER CREEK...KICKAPOO
CREEK...SUGAR CREEK...DRY BEAVER CREEK...BLUE BEAVER CREEK...WHITE
BREAD CREEK...SNAKE CREEK...MISSION CREEK...ROCK CREEK...SADDLE
MOUNTAIN CREEK...PUNJO CREEK...WILLOW CREEK...GOKEY CREEK...NORTH
CANADIAN RIVER...COBB CREEK...TONY CREEK...SOLDIER CREEK...PERSIMMON
CREEK...SPRING CREEK...DELAWARE CREEK...BEAVER CREEK AND JIMMY CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3555 9841 3555 9832 3557 9831 3573 9768
3533 9767 3479 9800 3443 9860 3451 9866
3454 9883 3459 9883
$$
17What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 5, 7:07 PM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, May 5, 7:07 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 707 PM CDT TUE MAY 5 2015 .UPDATE... INCREASED RAIN CHANCES THIS EVENING IN MANY LOCATIONS. && .DISCUSSION... WAVES OF SHOWERS WITH SOME THUNDERSTORMS WILL CONTINUE TONIGHT. HEAVY RAINFALL OF 1 TO 3 INCHES IS POSSIBLE. LATEST RADARS INDICATED NUMEROUS TO WIDESPREAD SHOWERS ACROSS A LARGE PART OF CENTRAL OKLAHOMA WITH LESS COVERAGE OVER FAR NORTHERN OKLAHOMA AS WELL AS DECREASING COVERAGE IN FAR SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THINK THIS WILL CONTINUE TONIGHT WITH THE HIGHEST RAIN CHANCES AND RAINFALL TOTALS MAINLY NEAR I-35. NOT CONFIDENT ENOUGH TO ISSUE A FLASH FLOOD WATCH AS THINK THE LACK OF INSTABILITY WILL KEEP RAINFALL RATES BELOW ONE INCH PER HOUR AND LESSEN THE POTENTIAL OF WIDESPREAD FLASH FLOODING. SEVERE POTENTIAL FOR TONIGHT APPEARS TO BE LOW AND DECREASING AS THE AIR IS RATHER STABLE AND COOL FROM ONGOING RAIN. PRODUCTS HAVE BEEN UPDATED. MBS && .PREV DISCUSSION... /ISSUED 613 PM CDT TUE MAY 5 2015/ AVIATION... A FEW WAVES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT ACROSS THE AREA. AWAY FROM THE SHOWERS AND STORMS... EXPECT WIDESPREAD MVFR TO IFR CEILINGS TO DEVELOP OVERNIGHT AND LINGER INTO THE POST-SUNRISE HOURS. WINDS WILL BECOME RATHER GUSTY BY MID-MORNING TOMORROW... ESPECIALLY ACROSS NORTHWESTERN OKLAHOMA. PREV DISCUSSION... /ISSUED 355 PM CDT TUE MAY 5 2015/ DISCUSSION... A BROAD AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO LIFT NORTHWARD ACROSS WESTERN NORTH TEXAS AND CENTRAL OK EARLY THIS AFTERNOON. FURTHER WEST...REDEVELOPMENT IS OCCURRING OVER WEST TEXAS...EASTERN NM...AND THE WESTERN TX PANHANDLE AHEAD OF THE MID TO UPPER VORT MAX TRAVERSING NM. HEAVY RAINFALL WILL BE POSSIBLE LATE TONIGHT AS THIS FEATURE PASSES OVER THE TX PANHANDLE AND MOVES INTO OUR REGION. LOCALIZED FLOODING WILL BE THE MAIN THREAT. IF MOST OF THE PRECIP EXITS OUR EASTERN FA BY 18Z TOMORROW...THIS WILL BE FAVORABLE FOR DESTABILIZATION ACROSS AT LEAST OUR WESTERN ZONES DURING THE AFTERNOON AND EARLY EVENING HOURS WHERE A SLIGHT RISK REMAINS INTACT. NAM AND GFS FORECAST SOUNDINGS CONTINUE TO INDICATE MODERATE INSTABILITY BY 00Z...ALONG WITH FAIRLY IMPRESSIVE HODOGRAPHS WEST OF I35 (ESPECIALLY THE NAM). WEAK FORCING MAY LIMIT THE OVERALL COVERAGE AND INITIATION ALONG THE SFC TROUGH/DRYLINE BUT THIS COULD ALSO RESULT IN MORE DISCRETE SUPERCELLS...PERHAPS INCREASING THE RISK OF TORNADOES AS STORMS MOVE EAST CLOSER TO THE I35 CORRIDOR. SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH THIS WEEKEND AHEAD OF AN APPROACHING CLOSED LOW. SEVERAL MID TO UPPER LEVEL PERTURBATIONS WILL IMPACT THE REGION WITHIN THE SLOWLY INCREASING SW FLOW ALOFT. THE POTENTIAL FOR STRONG TO SEVERE STORMS WILL BE PRESENT EACH DAY OF THE WEEK THROUGH SUNDAY BUT SATURDAY STILL APPEARS TO BE THE MOST FAVORABLE DAY FOR WIDESPREAD SEVERE WX ACROSS THE REGION. THE SEVERE POTENTIAL WILL MOVE INTO SE OK SUNDAY. CONFIDENCE IN AT LEAST LOCALIZED FLASH FLOODING IS INCREASING AND A FLASH FLOOD WATCH MAY BE EVENTUALLY NEEDED FOR PORTIONS OF CENTRAL AND SOUTHERN OK...AND MAYBE WESTERN N TX. FOR THE MOMENT CURRENT NWP QPF OUTPUT SUGGESTS SOME LOCATIONS ACROSS CENTRAL OK COULD RECEIVE OVER 4 INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS. RAIN CHANCES SHOULD FINALLY COME TO AN END BY MONDAY AS A COLD FRONT MOVES INTO THE RED RIVER VALLEY AND NORTH TEXAS TUES AM. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 63 77 66 77 / 100 30 50 40 HOBART OK 62 80 64 78 / 80 40 50 50 WICHITA FALLS TX 64 80 66 80 / 80 30 50 50 GAGE OK 59 82 62 79 / 60 30 20 50 PONCA CITY OK 64 77 67 79 / 100 40 50 40 DURANT OK 66 77 67 80 / 70 40 30 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 17/26
Hazardous weather outlook, May 5, 8:34 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 834 PM CDT TUE MAY 5 2015 OKZ004>048-050>052-TXZ083>090-070130- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 834 PM CDT TUE MAY 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .HEAVY RAIN AND FLOODING... ROUNDS OF SHOWERS AND THUNDERSTORMS TONIGHT ARE CAPABLE OF PRODUCING VERY HEAVY RAIN WHICH MAY RESULT IN SOME FLOODING. SOME LOCATIONS MAY RECEIVE AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL. .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR FAR WESTERN NORTH TEXAS THROUGH 1 AM TONIGHT INCLUDING FOARD AND KNOX COUNTIES. A MARGINAL RISK OF SEVERE STORMS CONTINUES THROUGH 1 AM TONIGHT ACROSS THE REST OF WESTERN NORTH TEXAS AND SOUTHWESTERN OKLAHOMA. A FEW SEVERE STORMS MAY OCCUR THROUGH 1 AM IN THE SLIGHT AND MARGINAL RISK AREAS. HAIL UP TO HALF DOLLARS AND WINDS UP TO 60 MPH ARE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... A RATHER ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE WEDNESDAY INTO AT LEAST SUNDAY WITH A RISK OF SEVERE STORMS EACH DAY ALONG WITH THE POTENTIAL FOR FLOODING RAINFALL. FOR WEDNESDAY...THERE IS A SLIGHT RISK OF SEVERE STORMS MAINLY WEST OF ENID...LAWTON AND WICHITA FALLS. LARGE HAIL... DAMAGING WIND GUSTS... AND A FEW TORNADOES WILL BE CONCERNS WEDNESDAY AFTERNOON AND EVENING. ON THURSDAY... THE SLIGHT RISK AREA IS MAINLY CONFINED TO A SMALL AREA OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN CONCERNS. A HIGHER LIKELIHOOD FOR SEVERE STORMS MAY EXIST ON SATURDAY AND SUNDAY. WHAT HAPPENS EACH DAY THIS WEEK INTO THE WEEKEND WILL LIKELY BE DEPENDENT ON WHAT HAPPENS THE DAY BEFORE SO CHECK THE FORECAST OFTEN FOR THE LATEST INFORMATION. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, May 5, 9:12 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT TUE MAY 5 2015
OKZ033-034-036-TXZ083-060245-
HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX-
912 PM CDT TUE MAY 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...WESTERN GREER...WEST
CENTRAL JACKSON AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 945 PM
CDT...
AT 909 PM CDT...STRONG THUNDERSTORMS WERE EAST OF CHILDRESS TEXAS
MOVING NORTHEAST AT 45 MPH. A WIND GUST OF 43 MPH WAS MEASURED NEAR
CHILDRESS AT 900 PM.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3501 10000 3503 9998 3503 9973 3479 9959
3437 9984 3429 9999
TIME...MOT...LOC 0209Z 233DEG 41KT 3477 10020 3451 10006 3423 10023Special weather statement, May 5, 10:20 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1020 PM CDT TUE MAY 5 2015 OKZ023-027-038-060345- COMANCHE OK-GRADY OK-CADDO OK- 1020 PM CDT TUE MAY 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE... SOUTHWESTERN GRADY AND SOUTHEASTERN CADDO COUNTIES UNTIL 1045 PM CDT... AT 1018 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF CYRIL TO 4 MILES SOUTH OF ELGIN...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LAT...LON 3481 9843 3513 9818 3496 9787 3458 9823 TIME...MOT...LOC 0318Z 216DEG 25KT 3484 9815 3472 9827
Special weather statement, May 5, 10:44 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1044 PM CDT TUE MAY 5 2015 OKZ023-027-060415- GRADY OK-CADDO OK- 1044 PM CDT TUE MAY 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GRADY AND SOUTHEASTERN CADDO COUNTIES UNTIL 1115 PM CDT... AT 1038 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NORGE... MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... HAIL UP TO ONE-HALF INCH DIAMETER... LAT...LON 3490 9803 3495 9810 3525 9808 3514 9778 TIME...MOT...LOC 0338Z 205DEG 18KT 3498 9806
Special weather statement, May 5, 10:56 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1056 PM CDT TUE MAY 5 2015 TXZ084-060430- FOARD TX- 1056 PM CDT TUE MAY 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FOARD COUNTY UNTIL 1130 PM CDT... AT 1053 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF CHALK...MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... LAT...LON 3402 10005 3410 9983 3387 9971 3384 10005 TIME...MOT...LOC 0353Z 252DEG 19KT 3392 10006
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:12 PM CDT | Special Weather Statement | OUN | Harmon | 33 min |
| May 5, 10:20 PM CDT | Special Weather Statement | OUN | Grady | 25 min |
| May 5, 10:44 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 5, 10:47 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 28 min |
| May 5, 11:47 PM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 28 min |
| May 5, 11:56 PM CDT | Special Weather Statement | OUN | Grady | 34 min |
| May 6, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 30 min |
| May 6, 12:21 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 114 min |
| May 6, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more | 48 min |
| May 6, 1:02 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 28 min |
| May 6, 1:40 AM CDT | Flash Flood Warning | OUN | Cleveland, McClain | 3 hr |
| May 6, 2:11 AM CDT | Areal Flood Advisory | OUN | Grady, Stephens | 3 hr |
| May 6, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 33 min |
| May 6, 3:11 AM CDT | Special Weather Statement | OUN | McClain, Pottawatomie | 34 min |
| May 6, 3:36 AM CDT | Areal Flood Advisory | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| May 6, 3:41 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 34 min |
| May 6, 6:10 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 5 days |
| May 6, 6:46 AM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| May 6, 12:46 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 26 min |
| May 6, 2:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 49 min |
| May 6, 2:45 PM CDT | Tornado Warning | OUN | Caddo | 30 min |
| May 6, 3:03 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 42 min |
| May 6, 3:10 PM CDT | Tornado Warning | OUN | Caddo, Grady | 35 min |
| May 6, 3:35 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 25 min |
| May 6, 3:43 PM CDT | Tornado Warning | OUN | Grady | 32 min |
| May 6, 3:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Major | 45 min |
| May 6, 4:03 PM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Grant, Major | 27 min |
| May 6, 4:12 PM CDT | Tornado Warning | OUN | Grady | 33 min |
| May 6, 4:27 PM CDT | Tornado Warning | OUN | Major | 33 min |
| May 6, 4:43 PM CDT | Tornado Warning | OUN | Grady, McClain | 47 min |
| May 6, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 42 min |
| May 6, 4:52 PM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Major | 23 min |
| May 6, 5:15 PM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Grant, Major | 30 min |
| May 6, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 39 min |
| May 6, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 51 min |
| May 6, 5:25 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 9 min |
| May 6, 5:29 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 31 min |
| May 6, 5:44 PM CDT | Tornado Warning | OUN | Garfield, Grant | 31 min |
| May 6, 5:55 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 50 min |
| May 6, 5:56 PM CDT | Tornado Warning | OUN | Cleveland | 34 min |
| May 6, 6:04 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 41 min |
| May 6, 6:04 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 16 min |
| May 6, 6:06 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 15 hr |
| May 6, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 51 min |
| May 6, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 48 min |
| May 6, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 32 min |
| May 6, 6:17 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 28 min |
| May 6, 6:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 42 min |
| May 6, 6:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 24 min |
| May 6, 6:31 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 29 min |
| May 6, 6:36 PM CDT | Tornado Warning | OUN | Blaine, Dewey, Major | 24 min |
| May 6, 6:39 PM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 20 min |
| May 6, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 32 min |
| May 6, 6:48 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 29 min |
| May 6, 6:57 PM CDT | Tornado Warning | OUN | Grant | 33 min |
| May 6, 6:57 PM CDT | Tornado Warning | OUN | Grady | 33 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.